# SDR FDEA201411293975

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559010
- Condition: Corroded
- Location: Bs 1421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1421 RT CREASE BEAM WEB FOUND CORROSION.   CREASE BEAM FABRICATED IAW DWG 146N5590 SHT 04 REV E,  REMOVED IAW SRM 51-40-02 REV 113 & REPLACED IAW DWG 146N5590 SHT 4 REV E.  REPAIR CLASSIFIED AS MAJOR.
